SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 ANDROSTENEDIONE; RADIOIMMUNOASSAY, ANDROSTENEDIONE
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the observation of elevated discordant patient results with androstenedione (and) kit lot 509 on an immulite® 2000 xpi immunoassay system.The results were reported to the physician(s), who questioned the results.The samples were reprocessed on an alternate immulite 2000 xpi instrument.The repeat results were reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the event.
Additional Manufacturer Narrative
Siemens filed initial mdr 1219913-2026-00044 on 20-feb-2026.A corrected supplemental report was filed on 04-march-2026.Additional information 27-mar-2026: siemens evaluated this issue and provided the following conclusion: siemens healthineers reviewed the complaint for discordant androstenedione results when using lot 509 on an immulite 2000 xpi instrument.The processing of these samples employed the same adjustment in effect, performed on january 21, 2026, at 3:57 am.The quality controls for the period were approved, with no record of qc rejections between january 23 and 24.Furthermore, no events were identified in the system logs that would justify the observed discrepancies.Three androstenedione assay reagent wedges were in use during the reported period between (b)(6) at 17:01 pm and (b)(6) at 23:50 pm.System files, including reagent level sense data, were reviewed for the time period the discordant results were generated.The encoder values did not reveal any occurrences of foam or bubbles on the reagent and quality control was in range at the time of testing.The error log was reviewed for this same timeframe and an increase in the frequency of error 237, 'sample pipettor did not level sense', and error 633 'clean dilution well fail-safe triggered', were observed.These errors cannot be ruled out as contributing to the discordant results.An instability or contamination of the androstenedione reagent wedges cannot be ruled out.The customer is operational performing androstenedione testing after the reagent was replaced and calibrated.Immulite 2000 xpi androstenedione lot 509 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusion codes were updated.
Additional Manufacturer Narrative
Mdr 1219913-2026-00044 was filed on february 20, 2026.Correction: after filing, it was noted on march 4, 2026 that the following information was missing from h11 of the initial report.An outside the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding the observation of elevated discordant patient results with androstenedione (and) reagent on an immulite® 2000 xpi immunoassay system.The adjustment was valid and quality control (qc) was within range on the date of testing.No events were identified in the system logs that would explain the observed discordant results the limitations section for the immulite 2000 androstenedione instructions for use states "for diagnostics purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history and other findings".Siemens is investigating.Section h8 was also updated to indicate initial use of device.